Frequent urination since Nifedipine use

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Frequent urination since Nifedipine use

Postby CodeBree » 02 Dec 2022, 20:15

Hi there

I am using Nifedipine cream 0.2% 3 time a day since 10 days and since then I noticed an increase in urination (also during night).

I never had this problem. You think is normal? Any similar experiences?
CodeBree
Newbie
 
Posts: 4
Topics: 3
Joined: 29 Nov 2022, 03:58
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Frequent urination since Nifedipine use

Postby patience_and_healing » 04 Dec 2022, 22:45

Nifedipine is used to reduce blood pressure and could be causing the increased urination. But having a fissure also makes the pelvic floor muscles irritated which can in turn make the bladder feel full even if it's not. Either way, would be good to check with your doctor to make sure it's not an infection.
8/16-12/16: Fissure due to antibiotics
5/17: Botox to sphincter, fissure healed
9/19: Trigger point injections and pudendal nerve block
11/19: Botox to pelvic floor
8/20: Botox to pelvic floor in new location.
On and off in pelvic physical therapy
patience_and_healing
Moderator
 
Posts: 1158
Topics: 40
Joined: 24 Feb 2017, 15:46
Location: California
Has thanked: 71 times
Been thanked: 137 times
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 21 guests